# SDR 99ZZZM601

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Structure
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NDT INSPECTION OF NGL RETRACTION JACK MOUNT STRUCTURE, FOUND CRAKS IN JACK PIN STRUCTURE BORE.  (M)
